# SDR SWIA202052741

- Difficulty date: August 15, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Waste Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WASTE WATER DOOR CORROSION UNDER THE LOWER DOOR HINGE HALF ON THE FUSELAGE DOWN TO THE BOTTOM OF THE WASTE WATER CUT OUT AREA, MARKED & FLAGGED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON FWD WASTE DOOR UNDER LOWER DOOR HINGE HALF ON THE FUSELAGE DOWN TO THE BOTTOM OF THE WASTE WATER CUT OUT AREA.  FOUND TO BE WITHIN LIMITS, REF CRJ700 SRM.
